Need your Advice hepa b patient
Dec 10, 2005
dear Dr. McG,
I am hepa b patient for two years now. I took lamivudine for several months in the first year and my hbeAg became non-reactive and anti-hbe reactive. from then on I took lamivudine on and off until i stop taking it for I could not support it anymore.
this september I had my labtest and hbeAg is reactive and anti-hbe non-reactive, but this december the test result hbeAg is nonreactive and anti- hbe nonreactive too.
What should I do? Should I take medicine?
hope to hear from you.
Response from Dr. McGovern
Your latest results suggest that you have lost E Antigen again. I would simply recheck your labs again in about 3 months. As you rightly point out, the medications mount up in cost, and lamivudine is the least expensive.
I would also avoid substantial alcohol since this can suppress your immune system, which seems to be trying to fight your virus.
Best of luck, Dr. M
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What If Your Chlamydia Becomes Drug Resistant?
- What Does It Mean If My Pap Smear Is Normal But I Am Hpv Positive?
- What Do Genital Warts Look Like In Early Stages?
- What Can Cause A False Positive For Gonorrhea?
- How Long After Treatment Will Vaginitis Go Away?
- Effects Of Touching Genital Warts With A Finger
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.